# SDR DALA13059569208

- Difficulty date: November 5, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 49,180 hours, 26,275 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, BS 1475, LONGERON 2 LT CRACKED.    FABRICATED AND INSTALLED NEW LONGERON AND ANGLE SUPPORT IAW SRM 51-30-05 AND ERA 500312-14.
